Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting hair on my body
Dec 9, 2005

taking kaletra&combivir right now is 3 month ... i have noticed that i become hairy on my legs & other parts of my body .

what do think? is it a side effects?

Response from Dr. Henry

Interesting since it seems more patients note loss of hair as more of a problem. Increase in body hair is unusual with that regimen.Somehow perhaps with either better clinical/nutrition status and/or an alteration in your hormone levels (due either to improved health or alteration in hormone metabolism in your case due to the protease inhibitor) your hormone levels may be altered. KH



Previous
acute treatment- efficacy?
Next
Gugulipid Supplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement